yes. testosterone has many functions in the body, and the effects of lower than average testosterone levels can result in behavioural and mood changes in some people. similar to how athletes who take too much get rages, if youre worried, see a doctor anonymously at a free clinic. best safe than sorry.<br />
however, i wouldnt worry so much if the lower levels of testosterone are occurring as a result of taking other medications. many, many medications lower testosterone without any ill effects, so as long as you are being monitored and are having regular bloodwork done by a doctor or clinic, you dont have any fears. if it still bothers you, and you find any side effects unbearable, discuss them the next time you see your doctor. they may be able to switch medications or try alternative therapies for your illness. good luck.

Best Answer

As a wife of a man diagnosed and being treated for low-T and absolutely...emotions tank. It's not exaggeration to say he was a DUD. So now he's being treated and I'm waiting to see the romantic man back. In some ways he IS back...but the part they call "romance" in the low-t commercials is NOT. It's probably the anti-depressants which are known for that nasty side effect.<br />
<br />
But I can tell you that my husband, who is 47 and had the testosterone level of a 90 year old, had not much for emotions at all, and the ones that he did have? Grumpy old man!!<br />
<br />
When a man has low-T he is aging at an accelerated pace, he's in effect...dying. it's important to treat this!!

Best Answer

Irritable Male Syndrome<br />
Irritable Men Syndrome or Irritable Male Syndrome (IMS) is the term used to describe the mood swings in men. Irritability in men is often a result of high stress cortisol levels and LOW testosterone levels. Behavior characteristics include:<br />
Angry<br />
Sarcastic<br />
Tense<br />
Argumentative<br />
Frustrated<br />
Demanding<br />
Sad<br />
Impatient<br />
Anxious<br />
Hostile<br />
Unloving<br />
Withdrawn<br />
Defensive<br />
Dissatisfied

Best Answer

We call that PMS lol :-D

Best Answer

Related Questions